# SDR 97ZZZX461

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N531CB
- Make and model: Beech B100
- Aircraft serial: BE133
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Eva Tubing
- Part number: EVA66
- Condition: Melted
- Location: Aft Cabin Vent
- Part time: 2,802 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOR MELTED AND COLLAPSED EVA OUTFLOW VALVE TUBING FOUND CABIN AFT VENT WAS BLOCKED WITH BAGGAGE AND AIR VENT WAS DETACHED.  APPARENTLY CABIN AIR (HEAT) WAS SUFFICIENT ENOUGH TO MELT/COLLAPSE TUBING.  THE ONLY DAMAGED TUBING WAS AT THE AREA OF THE AFT VENT.
